| Model Number |
ES¿ TROCH NAIL, LEFT, Ø11MMX42CMX130° |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on 09/01/2022 by a sales representative via email that an 1058-425 trochanteric nail broke at the lag screw hole and had to be removed through a revision surgery.This was replaced with a new nail.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint is confirmed.One unpackaged 1058-425, batch number 201203 was received for investigation.Visual evaluation found that the es trochanteric nail left, had broken off at the distal end at the chamfer 120° hole.The cause remains undetermined.However, the most likely reasons are improper bone prep and misaligned insertion.